# SDR 9617729864

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Water Contam
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 ENGINE EPR AND N1 INDICATIONS BEGAN FLUCTUATING.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE DRAINED FUEL CONTROL MOISTURE TRAP AND RAN ENGINE TO TAKEOFF POWER.  ACCELERATION AND OPERATIONAL CHECK OK.
